1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Health - Should benzodiazepine dosing always cause sedation?

Discussion in 'Benzodiazepines' started by GreatWonder, Mar 21, 2007.

  1. GreatWonder

    GreatWonder Silver Member

    Reputation Points:
    Dec 18, 2006
    43 y/o from U.K.
    SWIG has in the past taken generic Alprazolam 0.5mg (from an Indian OP) and found it worked well in reducing SWIGs anxiety. SWIG also experienced what SWIG learned was a typical heavy (though somewhat nice) cloudy benzo feeling. SWIG has recently obtained legit Xanax 0.5mg and has been finding it difficult to convince themselves that they are working as there has been no weighted feeling that the generic produced.
    However, SWIG has just come back from a week away outside SWIGs comfort zone and was on 0.5mg Xanax once, occasionally twice a day - and looking back now realises their anxiety issues were relieved without feeling doped up.
    So SWIG can safely assume that if benzos are taken in exactly the right amount you can feel perfectly normal and still benefit from their anti-anxiety properties? (SWIG obviously aware of tolerance issues has now put them safely away in a drawer).
  2. fizzle

    fizzle Silver Member

    Reputation Points:
    Jul 2, 2006
    from USA
    Yes. I am perscribed clonazepam .5mg 1-2 times daily and do not get sedated. I just feel anxiety free. It wont always cause sedation. Depends on tolerance.